# SDR KSCA07062

- Difficulty date: August 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N719CK
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 73,898 hours, 35,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 360 AT 0230Z, SMOKE APPEARED IN THE COCKPIT.  THREE SECONDS LATER THE NR 4 EGT WENT TO RED LINE, THE RED EGT LIGHT ILLUMINATED, THE OIL QUANTITY WENT TO ZERO, THE OIL PRESSURE WENT TO ZERO, THE OIL TEMPERATURE WENT TO THE RED LINE, AND N2 WENT TO ZERO.  SEVER ENGINE CHECK LIST WAS COMPLETED.  N1 GAUGE INDICATED 33 PERCENT, BUT VISUAL OBSERVATION SHOWED NO ROTATION OF THE N1 FAN BLADES.  THE COCKPIT SMOKE CEASED AFTER THE IMMEDIATE ACTION ITEMS WERE ACCOMPLISHED.
